Hapacol cs day

Print
Barcode: 8935206094817
Description

HAPACOL CS DAY

COMPOSITION:

Paracetamol ....................... 650 mg

Phenylephrine HCl .................. 5 mg

Excipients q.s..................... 1 caplet

(Pregelatinized starch, wheat starch, erythrosine lake, indigo carmine, sodium starch glycolate, talc, magnesium stearate, aerosil, PVP K30, nipagin).

DOSAGE FORM: Caplet.

PRESENTATION: Box of 10 blisters x 10 caplets.     Bottle of 100 caplets.

ACTIONS: Paracetamol produces effective analgesia, antipyresis. The drug acts on the hypothalamic heat-regulating center to produce antipyresis; heat dissipation is increased as a result of vasodilation and increased peripheral blood flow. Paracetamol lowers body temperature in patients with fever but rarely lowers normal body temperature. Paracetamol is rapidly and mostly completely absorbed by the gastrointestinal tract. The elimination half-life of paracetamol varies from about 1.25 to 3 hours. Paracetamol is metabolized predominantly by the liver and excreted by the kidney.

Phenylephrine is an alpha 1 sympathomimetic agent with mainly direct effects on alpha 1-adrenoceptors producing vasoconstriction. Phenylephrine is topically vasoconstrictive, so it relieves nasal and sinus congestion caused by cold. Phenylephrine is abnormally absorbed through the gastrointestinal tract because it is metabolized right on the gastrointestinal tract. Phenylephrine is metabolized in the liver and intestine by monoamine oxidase inhibitors (MAOIs).

INDICATIONS: For the treatment of symptoms: fever, coryza, nasal congestion caused by flu, cold.

CONTRAINDICATIONS: Hypersensitivity to any component of the drug. Patients with glucose-6-phosphate dehydrogenase deficiency.

Children aged < 12 years.

Avoid administration of phenylephrine to patients with severe angiocardiopathy, myocardial infraction, coronary arterial disease, serious ischemic heart disease, severe hypertension, atrioventricular block, severe arterial sclerosis, ventricular tachycardia, severe hyperthyroidism, or closed-angle glaucoma.

SPECIAL WARNINGS AND PRECAUTIONS FOR USE:

Individuals with phenylketonuria and other individuals who must restrict their intake of phenylalanine should be advised no concurrent administration of paracetamol and aspartame-containing food or drugs.

Patients with hypersensitivity (asthma) should not use concurrently paracetamol and sulfite-containing food or drugs.

Use with caution in patients with previous anemia, hepatic and renal impairment.

Because excessive consumption of alcohol may increase the risk of paracetamol-induced hepatotoxicity; it is advised to avoid chronic ingestion of alcohol.

Patients receiving the inhibitors of beta-adrenergic receptor.

For the paracetamol-containing drugs, the physician should warn patients of serious signs of skin reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP).

PREGNANCY AND LACTATION:

Pregnant women only use the drug if really necessary and consider its damages.

Caution should be exercised in breast-feeding mothers because it is not know whether the drug is excreted in breast milk.

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES:

The drug should be used with caution drivers and machine users.

INTERACTIONS:

Chronic ingestion of large doses of paracetamol has been reported to potentiate the effects of coumarin- and indandione-derivative anticoagulants.

Anticonvulsants (including phenytoin, barbiturates, carbamazepine), isoniazid may increase paracetamol-induced liver toxicity.

Excessive consumption of alcohol may increase the risk of paracetamol-induced hepatotoxicity.

Avoid combination of phenylephrine and MAOIs because of an increase in systemic effect of phenylephrine.

Tricyclic antidepressants, guanethidine, atropine sulfate, ergot alkaloids by injection, digitalis may increase the hypertensive effect of phenylephrine.

Hypertensive reaction has been reported in case of combination of phenylephrine and cardiovascular drugs.

ADVERSE EFFECTS:

In concerning with paracetamol:

Uncommonly: rash; vomiting, nausea; renopathy, nephrotoxicity due to long-time abuse; neutropenia, pancytopenia, anemia.

Rarely: hypersensitive reactions.

In concerning with phenylephrine: Phenylephrine may cause tachycardia, palpitation, anxiety, sleeplessness, hypertension, hallucination, delusion, hypersensitive reactions.

Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE: Paracetamol toxicity may result from a single toxic dose, from repeated ingestion of large doses of paracetamol (e.g. 7.5 - 10 g daily for 1 - 2 days), or from chronic ingestion of the drug. Dose-dependent, hepatic necrosis is the most serious acute toxic effect associated with overdosage and potentially fatal. Symptoms of paracetamol overdosage include nausea, vomiting, abdominal pains, cyanosis on skin, mucosa, and nails.

The main detoxication therapy is gastric lavage. N-acetylcysteine is more effective if administered within 10 - 12 hours of overdosage, and remains its benefit within 24 hours if treated.

Toxic doses of phenylephrine may be greater than those of paracetamol. Symptoms of phenylephrine overdosage include hypertension, headache, convulsion, encephalorrhagia, palpitation. Treatment: Hypertension need to be treated with an alpha-adrenergic blocker.

DOSAGE & ADMINISTRATION:

Adults and children aged > 12 years are given 1 caplet, 2 - 3 times daily. The interval between oral doses should be 4 to 6 hours. Do not exceed 6 caplets daily.

Or as prescribed by the physician.

Read the directions carefully before use.

Consult the physician for more information.

Shelf-life: 36 months from the manufacturing date.

Storage conditions: Store in dry places, not exceeding 30oC, protect from light.

Specifications: Manufacturer's.

Reviews

There are yet no reviews for this product.